MAUDE Adverse Event Report: KERI MEDICAL SA TOUCH® - CMC1 PROSTHESIS; TOUCH® - CMC1 PROSTHESIS CONICAL CUP Ø9MM

KERI MEDICAL SA TOUCH® - CMC1 PROSTHESIS; TOUCH® - CMC1 PROSTHESIS CONICAL CUP Ø9MM
Model Number TOUCH® - CMC1 PROSTHESIS CONICAL CUP Ø9MM
Medical Device Problem Codes Biocompatibility (2886); Osseointegration Problem (3003); Migration (4003)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Inadequate Osseointegration (2646); Implant Pain (4561)
Date of Event 07/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event could not be confirmed since the affected device was not returned for investigations.Following investigation including dhr verification and x-ray analysis it appears that the patient prematurely overloaded the implant, with immobilization lasting only seven days, which prevented proper cup osseointegration.Following the revision surgery, one hypothesis is that the defect may have also occurred during the reaming step, possibly due to excessive speed leading to overheating.The most probable root cause identified for this event is a user error.This identified root cause represents the most likely explanation based on current evidence and does not constitute definitive proof of causality.If additional information is made available, the investigation will be updated as applicable.
 
Event or Problem Description
The patient, a 62-year-old male with a manual/physical occupation, reported the onset of pain in july without any identified triggering factor, despite doing well between march and may 2025.Immobilization was maintained for 7 days.He underwent a revision surgery on (b)(6) 2025 leading to trapeziectomy.
 
Additional Manufacturer Narrative
The positive nickel allergy test provides a plausible explanation for the implant migration and the pain experienced by the patient, suggesting that an allergic reaction may have contributed to the clinical outcome.This follow report is been submitted to relay additional information.The following sections have been updated: b6, h6, h11.

Brand Name
TOUCH® - CMC1 PROSTHESIS
Common Device Name
TOUCH® - CMC1 PROSTHESIS CONICAL CUP Ø9MM
Manufacturer (Section D)
KERI MEDICAL SA
5 chemin du pre-fleuri
plan-les-ouates, 1228
SZ  1228
Manufacturer (Section G)
KERI MEDICAL FRANCE
34 rue antoine redier
archamps, 74160
FR   74160
Manufacturer Contact
camille miletto
5 chemin du pre-fleuri
plan-les-ouates, 1228
SZ   1228
MDR Report Key23520961
Report Number3024706750-2025-00013
Device Sequence Number13187956
Product Code SFA
UDI-Device Identifier07640181160099
UDI-Public07640181160099
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P240020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberTOUCH® - CMC1 PROSTHESIS CONICAL CUP Ø9MM
Device Catalogue NumberCTO109
Device Lot Number8606
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/11/2025
Supplement Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexMale